# SDR SWAA022103

- Difficulty date: September 7, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 46,761 hours, 41,099 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: W502452
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURN SMELL IN COCKPIT, SMELL IMMEDIATELY DISSIPATED.  C/W INSPECTION IN MCI NO DEFECTS NOTED.  LATER AT LAS, DID FOLLOW UP AND FOUND CHAFFED WIRE AT L1 WINDOW HEAT UNDER GLARE SHIELD.  REPAIRED WIRE PER MM.
